# SDR K11A2018091373401

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 50,901 hours, 33,248 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND DAMAGE TO NR 2 ENGINE TURBINE BLADE. R&R NR 2 ENGINE IAW AMM 71-00-00.
